Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ricci flow, Einstein metrics and space forms


Author: Rugang Ye
Journal: Trans. Amer. Math. Soc. 338 (1993), 871-896
MSC: Primary 58E11; Secondary 53C25, 58G11
MathSciNet review: 1108615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main results in this paper are: (1) Ricci pinched stable Riemannian metrics can be deformed to Einstein metrics through the Ricci flow of R. Hamilton; (2) (suitably) negatively pinched Riemannian manifolds can be deformed to hyperbolic space forms through Ricci flow; and (3) $ {L^2}$-pinched Riemannian manifolds can be deformed to space forms through Ricci flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E11, 53C25, 58G11

Retrieve articles in all journals with MSC: 58E11, 53C25, 58G11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1108615-3
PII: S 0002-9947(1993)1108615-3
Keywords: Ricci flow, Einstein metrics, stability, space forms
Article copyright: © Copyright 1993 American Mathematical Society